Tokyo Journal of Mathematics

Strongly Stable Factors, Crossed Products and Property $\Gamma$

Kengo MATSUMOTO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 2 (1988), 247-268.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270133971

Digital Object Identifier
doi:10.3836/tjm/1270133971

Mathematical Reviews number (MathSciNet)
MR976561

Zentralblatt MATH identifier
0733.46033

Citation

MATSUMOTO, Kengo. Strongly Stable Factors, Crossed Products and Property $\Gamma$. Tokyo J. Math. 11 (1988), no. 2, 247--268. doi:10.3836/tjm/1270133971. https://projecteuclid.org/euclid.tjm/1270133971


Export citation